# SDR ASAA2022090139758

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737
- Aircraft serial: 44101
- Aircraft time: 194 hours, 63 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Part number: 0851HT1
- Condition: Unknown
- Location: Ext Fusel R Lowe
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUX PITOT LIGHT ILLUMINATED AFTER ENGINE START. GROUNDED - YES. REMOVED & REPLACED AUX PITOT PROBE & INSTALLATION TEST GOOD B737-9 AMM 34-11-01/401.
